Bluelight

Thread: Went off meds now I?m Manic. Advice?

Results 1 to 3 of 3
  1. Collapse Details
    Went off meds now I?m Manic. Advice? 
    #1
    Long story short I have symptoms of borderline personality disorder but not 100%. From my research medication doesn?t help borderline personality disorder only cognitive behavioral therapy does. Dr. Put me on 200mg lamictal, 1200mg trileptal as well as vyvanse and Dexedrine to combat lethargy. Previous to this I was on 20mg Lexapro. Total time on lexapro 6 years. Trileptal and lamical 1.5yrs. About 4-6mo ago I decided to wean off everything. Trileptal and lamical I did not notice much at all. No withdrawal no side effects. Lexapro on the other hand was a different story. I tapered by reducing the dose by 5 mg every month until I hit 2.5 mg for a few weeks. Once down to 5mg Lexapro (maybe 3months ago) I noticed I started getting more manic. Also very lethargic. Not anger but a lack of motivation to work yet more motivation to do obsessive research on your neurotransmitters, finding natural cures,etc. procrastination, mild depression(never suicidal) and definitely a increased craving for recreational drugs. Like I?m always trying to find something to take to feel normal. A few weeks ago I bought a pack of American Spirit cigarettes to get energy from nicotine and I found myself smoking like 10 per day. This is where I have to draw the line and do something. I had a prior amphetamine addiction and have weaned off and back on over the past three or four years. If I don?t take some sort of amphetamine in the morning I?m a zombie I can?t even function. When it kicks in it?s the only time I feel normal but I?m trying to reduce my amphetamine use as well. Correct me if I?m wrong but I?m thinking my problems are coming from lack of serotonin. When I look up the difference of depression from serotonin versus dopamine I fit much more traits of serotonin depression. I understand it can take a long time because I was on the Lexapro for so long but what would you guys do if you were in my shoes? It seems like the only supplement that acts on the same serotonin receptors as Lexapro is bacopa. I tried it a few days ago and just felt a little spacey but calm. Then I tried taking it two times a day and was exhausted. I also tried KannaEase and it just made me super tired. I?m trying to figure out how I can get off of everything as that is my goal.

    p.s. I noticed towards the early evening I get very brain foggy and dizzy. A low dose benzodiazepam seems to take it away but I definitely am not getting hooked on that. Also what’s odd is around eight or 9 o’clock at night when the kids are in bed and the wife is asleep and I have free time to just watch TV I feel completely normal. Not overly exhausted, no cravings for recreational drugs, etc. but then when I wake up in the morning it’s awful.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Based on your last little bit, maybe some of the chaos in your head is due to stresses you have in life? If you don't already, exercise may help boost your serotonin levels to a healthier level, assuming your body hasn't adjusted yet to the lexapro taper.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Screw the supplements. They are supposed to SUPPLEMENT medical treatment. I may sound pessimistic but ive spent hundred probably thousands on supplements. I read about the brain and supplements obsessively for thousands of hours.

    The world has too much bull**** for you to possibly magically find some cure.

    All the supplements took for my depression. Didnt prevent my suicide attempt. All of the effort to do the alternative route not "toxic" drugs just led to optimism then deterioration back to my horrible state.

    I was beyond lethargic i tried suicide and when they took the tube out i was just angry at the world for saving my life. I would just stare at the ground move slow talk slow with no interest in life.

    They gave me some lithium and a antidepressant completely lost all suicidal thoughts and urges

    Added depakote for mood stabilization

    Added adderall some nicotine gum and coffee now im very happy more happy happier then i ever thought was possible

    Exercise helps i try to walk three miles a day.

    If you want to use a supplement i suggest you first build a foundation of medications, exercise, and talk therapy. Then, talk to your doctor if there is a supplement you want to add.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •